# SDR 2002UALA01219

- Difficulty date: July 28, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N542UA
- Make and model: Boeing 757222
- Aircraft serial: 25276
- Aircraft time: 37,414 hours, 13,674 cycles
- Engine: Pwa PW2037
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK MOUNT FLANGE UPPER SURFACE HAS EXCESSIVE MATERIAL LOSS.  MAJOR REPAIR ACCOMPLISHED.  REPLACED SEAT TRACK BEAM.
